# SDR SWAA2022111557372

- Difficulty date: October 7, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 59,685 hours, 35,389 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Corroded
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT CABIN INNER CHORD BS 312-328 RBL 60.  R1 DOOR LOWER INNER CHORD CORROSION IS FOUND OUT OF LIMITS IAW SRM 51-10-02-0G-0.  REMOVED LOWER INNER CHORD AT R1 DOOR IAW SRM 51-40-02-0G-0.  LOCATED AND DRILLED THE NEW CABIN INNER CHORD IAW SRM 51-40-05-OG-O.    APPLIED ALODINE AND PRIMER AT DRILLED HOLES IAW  SRM 51-20-01-OG-O, AND AMM 51-21-72-370-801.  INSTALLED NEW RT INNER CHORD IAW SRM 51-40-02-0G-0, AND DWG# 141A8310.
